# SDR AALA20161020003

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 19,416 hours, 7,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER HAS A 7 INCH CRACK ABOVE AND INBOARD OF THE FORMER CRACK OF 5 INCHES LOCATED IN THE NEXT BAY. PERMANENT REPAIR ACCOMPLISHED IAW AARD 57-10-10-9, PROCEDURE REPAIR 9. INTERIM SEAL INSTALLED ON THE WHEEL WELL SIDE REFERENCE SRM 57-10-10-1A-2.
